Kentucky, 2008

Damaging Winds in Kentucky, May 11, 2008

May 11, 2008 · NWS LMK · 4 events in 3 counties and zones

A cold front with some upper level support set off isolated severe thunderstorms over parts of north and east central Kentucky.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$90,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LMK wrote it up.

A cold front with some upper level support set off isolated severe thunderstorms over parts of north and east central Kentucky.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at May 11, 5:45 AM EST, 45 minutes earlier.

Area forecast discussion, May 11, 5:45 AM EST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
645 AM EDT SUN MAY 11 2008

.SHORT TERM (TODAY AND TONIGHT)...

SHOWERS AND ISOLATED THUNDERSTORMS MOVING WEST TO EAST THIS MORNING
AS A STORM SYSTEM MOVES EAST ACROSS ILLINOIS AND INDIANA...WITH
LITTLE IN THE WAY OF THUNDER EXPECTED TO OCCUR ACROSS THE CWA. COLD
FRONT TO MOVE QUICKLY TO THE EAST BY LATE THIS MORNING WITH STRONG
COLD AIR ADVECTION BEHIND THE FRONT BRINGING VERY WINDY CONDITIONS
TO THE ENTIRE CWA BY LATE THIS MORNING. WINDS LINKED UP TO JUST
BELOW 925MB WHERE WINDS OF NEAR 55 MPH ARE PROGGED TODAY...WOULD
INDICATE THAT GUST POTENTIAL TO 45 MPH OR GREATER IS CERTAINLY THERE
FROM LATE THIS MORNING THROUGH MUCH OF THIS AFTERNOON. WILL BE
ISSUING A WIND ADVISORY FOR THE ENTIRE CWA BEGINNING AT 8AM EDT /
7AM CDT THIS MORNING AND RUNNING THROUGH 8PM EDT / 7PM CDT TONIGHT.

TWO AREAS TO FOCUS ON CONCERNING PRECIPITATION FOR THE REMAINDER OF
TODAY AND TONIGHT. ONE IS THE CURRENT PRECIPITATION THAT WILL MOVE
QUICKLY WEST TO EAST WITH A DRY SLOT FILLING INTO THE SOUTHWESTERN
ZONES THIS MORNING. IT WOULD APPEAR THIS DRY SLOT WILL BRING
POTENTIALLY LENGTHY BREAKS IN RAIN...ESPECIALLY TO THE WESTERN HALF
OF THE CWA...AND WILL TREND POPS LOWER FOR THESE ZONES TODAY. ONE
QUARTER OF AN INCH OF PRECIPITATION SHOULD BE COMMON FOR MOST AREAS
ALONG AND SOUTH OF INTERSTATE 64...WITH UP TO AN INCH POSSIBLE ALONG
AND NORTH OF THE OHIO RIVER WHERE HEAVIEST RAIN HAS OCCURRED
OVERNIGHT.

THE SECOND AREA OF CONCERN PRECIPITATION WISE WILL BE THE WRAP
AROUND MOISTURE THAT RETURNS FROM THE NORTHWEST ON THE BACK SIDE OF
THE LOW AS IT MOVES OFF TO THE EAST. TIMING THIS WRAP AROUND IN
STILL A BIT DIFFICULT...AS IS THE SOUTHWESTERN EXTENT OF ANY WRAP
AROUND RAINFALL THROUGH EARLY THIS EVENING. HAVE OPTED TO TIME
THINGS OUT A BIT MORE SLOWLY PER THE NAM MODEL AS THIS MODEL SEEMS
TO HAVE INITIALIZED THE BEST TONIGHT. THIS WOULD MEAN LIGHT RAIN
LIKELY TO LINGER EAST OF INTERSTATE 65 INTO TONIGHT...BEFORE ALL
PRECIPITATION MOVES OFF TOWARD MONDAY MORNING. MOST AREAS SHOULD SEE
LESS THAN ONE QUARTER OF AN INCH OF ADDITION RAINFALL...THOUGH AREAS
OF SLIGHTLY HIGHER TERRAIN IN EAST CENTRAL KENTUCKY COULD SEE AN
ADDITIONAL HALF AN INCH OR SO AS PRECIPITATION LINGERS THERE THE
LONGEST.

SKIES MAY BEGIN TO CLEAR FROM WEST TO EAST TOWARD MORNING...WITH
SOME PATCHY FOG DEVELOPING IN FAVORED AREAS LATE IN THE TONIGHT
PERIOD. FOR NOW WILL LEAVE FOG MENTION OUT...WITH FORECAST HOLDING
CLOUDS IN THROUGH MUCH OF TONIGHT AND BRIEF DAY SHIFT TO EXAMINE FOG
POTENTIAL MORE CLOSELY.

.LONG TERM (MONDAY THROUGH SATURDAY)...

MONDAY MORNING THROUGH EARLY WEDNESDAY...

THE UPPER AIR FORECAST THIS PERIOD SHOULD FEATURE A SLOWLY
PROGRESSIVE PATTERN WITH A NEW TROUGH DIGGING ACROSS THE ROCKIES...A
RIDGE ACROSS THE PLAINS STATES...AND A DEEP COLD CUT-OFF LOW
CENTERED ACROSS THE MID ATLANTIC STATES. THE LOWER OHIO VALLEY WILL
STAY COOL MONDAY...STILL UNDER THE INFLUENCE OF THE UPPER LOW TO OUR
EAST. EXTENSIVE WRAP AROUND STRATO-CU WILL STILL PREVAIL EARLY
MONDAY. FORECAST 1000-850MB RH FIELDS SHOW SLOW CLEARING FROM
SOUTHWEST TO NORTHEAST DURING THE AFTERNOON...WITH MOSTLY CLEAR
SKIES DURING THE EVENING HOURS. TEMPERATURES WILL STAY COOL...6 TO
12 DEGREES BELOW NORMAL...WITH PERHAPS A DECENT SOUTHWEST/NORTHEAST
GRADIENT BASED ON 925MB FORECAST TEMPS AND CLEARING TREND.

EXPECT MOSTLY CLEAR SKIES AND PLEASANT TEMPERATURES MONDAY NIGHT
THROUGH LATE TUESDAY. A RIDGE AXIS WILL MOVE ACROSS KENTUCKY DURING
THE DAY TUESDAY...BRINGING LIGHT NORTHEASTERLY WINDS THAT WILL TEND
TO BACK TO THE SOUTHEAST TUESDAY EVENING.

WEDNESDAY THROUGH SATURDAY...

HEIGHTS WILL BUILD ACROSS THE WEST COAST BEGINNING WEDNESDAY. THIS
WILL SIGNAL THE START OF A HIGHLY AMPLIFIED PATTERN FOR THE CONUS
LATE NEXT WEEK. EVENTUALLY THE WEST COAST RIDGE WILL EXPAND
NORTHWARD TOWARD BRITISH COLUMBIA WHILE A SERIES OF JET MAXIMA WILL
TEND TO CARVE A DEEP TROUGH ACROSS THE MID SECTION OF THE COUNTRY.
THIS PATTERN WILL BRING A COOL SPELL TO THE LOWER OHIO VALLEY FOR
THE EARLY PART OF THE WEEKEND.

A LEAD DISTURBANCE WILL MOVE TOWARDS THE MISSISSIPPI VALLEY EARLY
WEDNESDAY. A SURFACE TROUGH ASSOCIATED WITH THIS WILL CROSS THE
LOWER OHIO VALLEY WEDNESDAY AFTERNOON WITH SCATTERED THUNDERSTORMS.
AT THIS POINT...MUCH OF THE UPPER ENERGY WITH THIS WILL MOVE WELL
NORTH INTO THE GREAT LAKES. IN ADDITION...MOISTURE AVAILABILITY WILL
BE IN SOME QUESTION AS WELL. THE SOUTHEASTERN STATES SHOULD STILL
STILL UNDER THE INFLUENCE OF DRIER CONTINENTAL AIR FROM EARLIER IN
THE WEEK.

PRECIPITATION CHANCES THURSDAY AND FRIDAY ARE HIGHLY IN DOUBT AND
WILL DEPEND ON THE EVOLUTION OF A WAVE THAT MAY FORM ALONG A FRONTAL
BOUNDARY ACROSS THE WESTERN GULF STATES. ADDITIONAL UPPER AIR ENERGY
IS FORECAST TO DIVE SOUTH ACROSS THE WESTERN PLAINS THURSDAY AND
WILL REINFORCE AND RETROGRADE SOMEWHAT THE UPPER TROUGH ACROSS THE
MIDWEST. CONVECTION WILL CONTINUE TO OUR SOUTH THURSDAY AND EVEN
INTO FRIDAY ALONG A STALLED BOUNDARY. DRY CONDITIONS WILL PREVAIL TO
OUR NORTH AS DRY CONTINENTAL AIR WILL MOVE ACROSS THE GREAT LAKES.
FOR NOW WILL NOT ALTER PRECIP CHANCES FOR THURSDAY...ALTHOUGH IT
WILL CERTAINLY BE POSSIBLE THAT POPS WILL BE REDUCED THURSDAY AND
THURSDAY NIGHT IN LATER FORECASTS.

&&

.AVIATION (12Z TAFS)...

ISOLATED TO SCATTERED THUNDERSTORMS WILL MOVE ACROSS SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY THROUGH 18Z. THESE MAY BRING OCCASIONAL
MVFR VISIBILITIES AND CIGS TO TAF LOCATIONS...THOUGH WIDESPREAD MVFR
CONDITIONS ARE NOT EXPECTED TO OCCUR THROUGH 18Z. ADDITIONAL
PRECIPITATION MAY BE POSSIBLE AFTER 21Z...WITH WIDESPREAD LOW VFR
CIGS LIKELY AND SOME MVFR CIGS POSSIBLE. SHOWERS SHOULD EXIT WEST TO
EAST BY 09Z MONDAY...BUT MAY LINGER NEAR KLEX THROUGH THE END OF THE
TAF PERIOD.

SUSTAINED SURFACE WINDS OF 25KT WILL OCCUR AROUND OR SHORTLY AFTER
12Z WITH GUSTS TO AND OVER 35KTS AT TIMES THROUGH 02Z MONDAY. GUSTS
IN THUNDERSTORMS MAY APPROACH 40 KTS THROUGH 14Z.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY IN EFFECT FROM 8AM EDT / 7AM CDT THIS MORNING TO
     8PM EDT / 7PM CDT THIS EVENING.
IN...WIND ADVISORY IN EFFECT FROM 8AM EDT / 7AM CDT THIS MORNING TO
     8PM EDT / 7PM CDT THIS EVENING.
&&

SHORT TERM...MACZKO
LONG TERM....JSD
AVIATION.....MACZKO
Hazardous weather outlook, May 11, 3:28 AM EST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 AM EDT SUN MAY 11 2008

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-120830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
428 AM EDT SUN MAY 11 2008 /328 AM CDT SUN MAY 11 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING. IN ADDITION
TO DANGEROUS LIGHTNING...ANY THUNDERSTORMS THAT MOVE THROUGH WILL
CONTAIN BRIEF HEAVY RAIN AND GUSTY WINDS.

WEST TO SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH WILL
DEVELOP THIS MORNING AND CONTINUE THROUGH EARLY THIS EVENING.
WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED THUNDERSTORMS MAY DEVELOP WITH THE APPROACH OF A COLD
FRONT LATE TUESDAY NIGHT AND WEDNESDAY. THUNDERSTORMS MAY CONTINUE
ON THURSDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. DANGEROUS
LIGHTNING AND BRIEF HEAVY RAIN ARE POSSIBLE WITH ANY THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT WIND DAMAGE TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, May 11, 5:05 AM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
605 AM EDT SUN MAY 11 2008

INZ076-083-084-089-111100-
CRAWFORD-DUBOIS-ORANGE-PERRY-
605 AM EDT SUN MAY 11 2008

...BROKEN LINE OF STRONG STORMS WILL CROSS AREAS OF SOUTHWESTERN
INDIANA...

AT 603 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17
MILES NORTHWEST OF JASPER SOUTHWARD TO NEAR OWENSBORO. THIS LINE WAS
MOVING EAST AT 35 MPH. THESE STORMS WILL MOVE ACROSS
DUBOIS...PERRY...WESTERN CRAWFORD...AND WESTERN ORANGE COUNTIES.

THESE STORMS CAN PRODUCE WIND GUSTS UP TO 45 MPH...AND SMALL
PEA-SIZED HAIL.

THESE STORMS WILL BE...
  NEAR JASPER BY 610 AM EDT.
  NEAR PAOLI BY 650 AM EDT.
  NEAR ENGLISH BY 655 AM EDT.

THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
105 AND 92.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

JSD
Special weather statement, May 11, 5:29 AM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
629 AM EDT SUN MAY 11 2008

INZ090-KYZ024-025-027-028-061-062-070-071-111115-
BRECKINRIDGE-BUTLER-EDMONSON-GRAYSON-HARDIN-HARRISON-LOGAN-MEADE-
WARREN-
529 AM CDT SUN MAY 11 2008

...A BROKEN LINE OF STORMS WILL RAPIDLY MOVE ACROSS ACROSS MUCH OF
WEST CENTRAL KENTUCKY...

AT 525 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A BROKEN LINE OF STRONG THUNDERSTORMS EXTENDING FROM 40 MILES WEST
OF LOUISVILLE TO 15 MILES WEST OF BOWLING GREEN. THIS LINE WAS
MOVING EAST AT 40 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING 50 MPH WINDS AND SMALL
PEA-SIZED HAIL. THIS LINE OF STORMS WILL MOVE ACROSS INTERSTATE 65
AROUND 6 AM EDT.

THESE STORMS WILL BE...
  NEAR LEITCHFIELD BY 535 AM CDT.
  NEAR BROWNSVILLE BY 540 AM CDT.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

JSD
Special weather statement, May 11, 5:49 AM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
649 AM EDT SUN MAY 11 2008

INZ077-078-090>092-KYZ030-111145-
CLARK-FLOYD-HARRISON-JEFFERSON-SCOTT-WASHINGTON-
649 AM EDT SUN MAY 11 2008

...BROKEN LINE OF STORMS CONTAINING GUSTY WINDS WILL MOVE TOWARDS
INTERSTATE 65 ACROSS JEFFERSON COUNTY KENTUCKY AND ALL OF SOUTHERN
INDIANA...

AT 646 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
FRENCH LICK SOUTH TO TELL CITY. THESE STORMS ARE MOVING EAST AT 35
MPH.

THESE STORMS ARE CAPABLE OF PRODUCING 50 MPH WINDS AND SMALL HAIL.

THE BULK OF THESE STORMS SHOULD BE MOVING ACROSS INTERSTATE 65
AROUND 730 AM EDT.

THESE STORMS WILL BE NEAR
  NEAR PLEASURE RIDGE PARK BY 730 AM EDT.
  NEAR NEW ALBANY BY 7250 AM EDT.
  NEAR LOUISVILLE BY 730 AM EDT.

JSD
Local storm report, May 11, 6:10 AM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
710 AM EDT SUN MAY 11 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0708 AM     TSTM WND DMG     FRENCH LICK             38.55N  86.62W
05/11/2008                   ORANGE             IN   LAW ENFORCEMENT

            A FEW TREES DOWN IN THE WEST BADEN AND FRENCH LICK
            AREAS... SIZE UNKNOWN...ONE TREE TOOK POWERLINE DOWN
            NEAR FRENCH LICK

&&

EVENT NUMBER 00066

AML
Special weather statement, May 11, 6:17 AM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
717 AM EDT SUN MAY 11 2008

KYZ028-029-045-053-063-064-111200-
BULLITT-GREEN-HARDIN-HART-LARUE-NELSON-
717 AM EDT SUN MAY 11 2008

...A BROKEN LINE OF STRONG STORM EXPECTED TO MOVE EAST OF INTERSTATE
65 SOUTH OF JEFFERSON COUNTY KENTUCKY...

AT 712 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6
MILES SOUTHWEST OF FORT KNOX TO 20 MILES NORTHEAST OF BOWLING GREEN

THESE STORMS CAN PRODUCE WINDS OF 50 MPH AND SMALL HAIL. THE
STRONGEST STORMS WILL MOVE ACROSS BULLITT AND HARDIN COUNTIES.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

JSD

The radar

The Louisville radar (KLVX), 24 km away, was scanning. The volume nearest the first event began at 11:29 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Jefferson

When
May 11, 6:30 AM EST to 7:00 AM EST
Where
Jefferson County, Pleasure Ridge Park to 1.03 mi W of Hopewell
Measured
50 kt (58 mph) estimated gust
Property damage
$40,000
Reported by
Newspaper
Coordinates
38.150, -85.780

Thunderstorm winds downed trees over much of the southern part of Jefferson County. Some of the trees were blown on to cars or blocked roads.

Thunderstorm Wind, Shelby

When
May 11, 7:08 AM EST
Where
Shelby County, Shelbyville
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.220, -85.230

Thunderstorm winds downed trees and power lines.

Thunderstorm Wind, Shelby

When
May 11, 7:20 AM EST to 7:30 AM EST
Where
Shelby County, 0.6 mi SSE of Cropper to 0.65 mi SW of Bagdad
Measured
60 kt (69 mph) estimated gust
Property damage
$50,000
Reported by
Fire Department/Rescue
Coordinates
38.312, -85.115

Thunderstorm winds damaged the fire station in Bagdad. Trees and power lines were downed between Bagdad and Cropper.

Thunderstorm Wind, Henry

When
May 11, 7:30 AM EST
Where
Henry County, New Castle
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.430, -85.170

Thunderstorm winds downed trees.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2008Every state in 2008This day in weather historyWarnings in Kentucky, May 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 100978, 100940, 100945, 100946.